# SDR ASAA2019060769606

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 28,811 hours, 8,273 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Part time: 28,808 hours, 8,271 cycles
- Component: Sliding Window
- Component part number: 56100023
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE SLIDING WINDOW MAKING LOUD SQUEAL AFTER TAKEOFF PRESSURIZATION NORMAL. GROUNDED - YES. DIVERSION TIME: 15 MINUTES. PRESSURIZED A/C AND VERIFIED LOUD SQUEAL FROM CAPT SIDE WINDOW. REMOVED AND REPLACED CAPT SLIDING WINDOW PER B737-800 AMM 56-12-11-000-801 AND 56-12-11-000-801 OPS CKECK NORMAL.
